# SDR EIA2000258

- Difficulty date: September 3, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 65B1323212
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, FOUND RHW REAR SPAR UPPER SPLICE FITTING AFT EDGE CRACKED CORNER ON FITTING UPPER SURFACE APPROX .1875 INCH IN LENGTH, AND SUSPECT CRACK SIGNAL AT ONE FASTENER HOLE.  CARRIED OUT EO57-757-1011 SPLICE FITTING REPLACEMENT.  (M)
